Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can klopin, phenoytoin, metformin, omeprozole cause elevated blood levels?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I take klopin, phenoytoin, metformin, omeprozole,and XXXXXXX can any of these
cause an elevation in my blood levels?
Posted Thu, 12 Sep 2013 in Medicines and Side Effects
Answered by Dr. Lohit K 4 hours later
Brief Answer:

Detailed Answer:

Thanks for the question. Hope you are doing well.

Out of the drugs you have given Omeprazole can increase the level of XXXXXXX
Omeprazole inhibits the metabolism of XXXXXXX by inhibiting the Cyp 2C19 and hence the drug (soma) level in the blood will be increased.

If there is any problem in liver and kidney then also the XXXXXXX level will be increased.

In some individuals due to impaired metabolism (may be genetic polymorphism) of XXXXXXX they exhibit 2-3 times longer half life of drug than that in normal subjects. The half-life of meprobamate(its metabolite) is also many times longer, between 6 and 17 hours. Hence the accumulation of meprobamate can happen during chronic therapy.

Hope these information will help you in knowing the cause of elevated XXXXXXX level.
Feel free to ask me if you want any further related information. Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor